# SDR C2XA10SH403

- Difficulty date: November 27, 2010
- Submitted: November 27, 2010
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 29,482 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334043
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FR 75 TO VERT STAB FITTING FRETTING AGAINST FUSELAGE SKIN.  REPAIRED IAW EC5310-01317, AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
